Focal myopathy induced by chronic intramuscular heroin injection

Elan D. Louis, Russ A. Bodner, Yasoma B. Challenor, John C.M. Brust

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

A patient developed focal fibrotic myopathy after manry Years of intramuscular heroin use. While such changes have been associated with chronic intramuscular injections of pentazocine and a similar myopathy resulting from chronic intramuscular heroin has not been convincingly described. © 1994 John & Sons, Inc.

Original languageEnglish (US)
Pages (from-to)550-552
Number of pages3
JournalMuscle & Nerve
Volume17
Issue number5
DOIs
StatePublished - May 1994
Externally publishedYes

Keywords

  • heroin
  • myopathy

ASJC Scopus subject areas

  • Physiology
  • Clinical Neurology
  • Cellular and Molecular Neuroscience
  • Physiology (medical)

Fingerprint Dive into the research topics of 'Focal myopathy induced by chronic intramuscular heroin injection'. Together they form a unique fingerprint.

  • Cite this